# SDR FDEA201210173649

- Difficulty date: October 17, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 70,213 hours, 16,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AEA732523
- Condition: Corroded
- Location: Bs 1514
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT BS 1514, X = 805 FOUND CORRODED.  REPAIRED AS PER SRM 53-00-52 FIGURE 201 REPAIR 5 REVISION 50. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
